Publication

Control of solar sail periodic orbits in the elliptic three-body problem

Biggs, James D.
McInnes, Colin R.
Waters, Thomas
Repository DOI
Publication Date
2009-01-01
Keywords
Type
Article
Downloads
Citation
Biggs, James D. McInnes, Colin R.; Waters, Thomas (2009). Control of solar sail periodic orbits in the elliptic three-body problem. Journal of Guidance, Control, and Dynamics 32 (1), 318-320
Abstract
Funder
Publisher
American Institute of Aeronautics and Astronautics (AIAA)
Publisher DOI
10.2514/1.38362
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland